Scared, prostap, please help me, please

Hi everyone.

I really need some advice. I have stage 4 endorsement, I had my first prostap injection 3 weeks ago. Today I had severe endo pain and had to go to A&E, was given morphine at 13:40 and discharged at 15:10. I've just started bleeding, not like a period bleed, like a bright red flow. I'm still in pain and feel extremely fatigued. I don't know if I should go back to A&E? Has anyone experienced this? it's a bank holiday here so I can't call my normal doctor. Please help.

5 Replies

  • Stage 4 endo, sorry autocorrect above

  • Sounds like the flare stage of taking GnRH drugs. Please read the patient advice leaflet for either Prostap or Lupron as they are both the exact same drug - Prostap in the UK name for Lupron.

    The patient info leaflets are freely available online too.

    You can also use the search box on the green bar at the top of the page and type in 'Flare stage' and you'll find heaps of previous discussions on this.

    It doesn't last more than a fortnight usually and should be clear by the time of the next dose.

  • Prostat injections for me didn't work at all, I'm on my 4th month having it.

    I hear there's other women in same position and others it has helped.

    Everyones bodies are different.

    If you are still concerned go see your gp.

  • I had my prostap injection bank holiday monday and have started bleeding this morning and not stopped when ive looked it up it says if you start to bleed seek medical advice

  • I went to see my doctor since my original post. Apparently I am going through the flared stage which can last anything up to a month really. He increased my pain meds to 3x 500mg mefenamic acid, 4x100mg tramadol and 4x60/1000 cocodamol a day. The bleeding has since stopped, but the tablets are taken their toll on my stomach and keeping the tablets down that's the issue. Its a real battle but I'm going to stick this out for a bit longer in the hope it improves.

You may also like...